# SDR TWAA0016105

- Difficulty date: August 9, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE FWD ENTRY AREA HAD CORROSION ON FLOOR SUPPORT BEAM AT STA 200, LBL 0 TO 20 INCHES.  FABRICATED AND REPLACED CORRODED PART PER SRM 53-11-1, FIG 11 SHEET 1 AND 2.
